# SDR AUS20021357

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: MA20A10011
- Condition: Faulty
- Location: Engine Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE SPAR VALVE ACTUATOR SUSPECT FAULTY.
